# SDR SWIA200311969

- Difficulty date: May 10, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 2,111 hours, 1,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, FORWARD - CENTER - CEILING, IS INOP.  REMOVED AND REPLACED FORWARD - CENTER - CEILING EMERGENCY LAMP IAW CRJ MM 33-51-16.  OPS CHECK GOOD.
